Just a quick update:
I've been on Cymbalta for over 10 years and was able to taper from 60 milligrams to 40 milligrams a year ago before
I went into withdrawal. I was able to get a nurse practitioner to add Zoloft at that time. I take half of a 25 milligram Zoloft.
In another week, I will have gotten down another 20 milligrams successfully over a 2-month period of counting
beads along with the Zoloft.
I also have scoliosis. A mild curvature. Take two walks a day, excellent stretching program in the morning and excellent chiropractor.
I've started noticing that when I'm visiting with people while standing I have to sit down. The muscles around my
rib cage just can't handle standing for long. I've never had this issue before.
I'm wondering if the Cymbalta tapering is affecting the muscle physiology? Has anyone else experienced this?
I've set up an appointment with the nurse practitioner to increase to the full 25 milligram Zoloft and I continue slowly
I also take 500 milligrams of Magnesium at bedtime.